Restricted Three- Body Problem in Parabolodial Coordinate System

Journal Title: JOURNAL OF ADVANCES IN MATHEMATICS - Year 2013, Vol 3, Issue 1

Abstract

In this paper, the equations of motion for the spatial circular restricted three- body problem in sidereal parabolodial coordinates system were established. Initial value procedure that can be used to compute both the parabolodial and Cartesian sidereal coordinates and velocities was also developed. The application of the procedure was illustrated by numerical example of a hypothetical Trojan asteroid in the Sun Jupiter system and by graphical representations of the variations of the two sidereal coordinate systems.

Authors and Affiliations

A. A. Alshaery

Keywords

Related Articles

Existence and Uniqueness of Abstract Stochastic Fractional-Order Differential Equation

In this paper, the existence and uniqueness about the solution for a class of abstract stochastic fractional-order differential equations                       &nbs...

Oscillation Results for First Order Nonlinear Neutral Dierence Equation with \Maxima"

In this paper we consider the rst order nonlinear neutral dierenceequation with maxima of the form:and established some sucient conditions for the oscillation of all solutions of the above equation. Examples are provided...

On the classification of 2 (1 )n n   dimensional non-linear Klein-Gordon equation via Lie and Noether approach

A complete group classification for the Klein-Gordon equation is presented. Symmetry generators, up to equivalence transformations, are calculated for each f (u) when the principal Lie algebra extends. Further, considere...

PARTITION OF MEASURABLE SETS

The theory of vector measure has attracted much interest among researchers in the recent past. Available results show that measurability concepts of the Lebesgue measure have been used to partition subsets of t...

Fractional power series method for solving fractional differemtial equation

we use fractional power series method (FPSM) to solve some linear or nonlinear fractional differential equations . Compared to the other method, the FPSM is more simple, derect and effective.

Download PDF file
  • EP ID EP651189
  • DOI 10.24297/jam.v3i1.2448
  • Views 191
  • Downloads 0

How To Cite

A. A. Alshaery (2013). Restricted Three- Body Problem in Parabolodial Coordinate System. JOURNAL OF ADVANCES IN MATHEMATICS, 3(1), 130-137. https://europub.co.uk/articles/-A-651189